# SDR USAA040678

- Difficulty date: August 26, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BELL FRAME CRACKED .125 INCH, SIDE AIR SUPPORT RIVET STATION 908 AND S-9.  DOUBLER INSTALLED PER SRM 53-60-07, FIG 201, SRM 53-00-07, FIG 201.  (M)
